Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 7

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Subgroup separability of graphs of abelian groups
V. Metaftsis and E. Raptis.
Proc. Amer. Math. Soc. 132 (2004), 1873-1884
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053956
A characterization of semi-quasihomogeneous functions in terms of the Milnor number
Masako Furuya and Masataka Tomari.
Proc. Amer. Math. Soc. 132 (2004), 1885-1890
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053957
Superdecomposable pure-injective modules exist over some string algebras
Gena Puninski.
Proc. Amer. Math. Soc. 132 (2004), 1891-1898
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053958
Notes on the largest irreducible character degree of a finite group
Qian Guohua.
Proc. Amer. Math. Soc. 132 (2004), 1899-1903
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053959
The hereditary discrepancy is nearly independent of the number of colors
Benjamin Doerr.
Proc. Amer. Math. Soc. 132 (2004), 1905-1912
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053960
Gorenstein derived functors
Henrik Holm.
Proc. Amer. Math. Soc. 132 (2004), 1913-1923
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053961
Euler number of the moduli space of sheaves on a rational nodal curve
Baosen Wu.
Proc. Amer. Math. Soc. 132 (2004), 1925-1936
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053962
Mumford curves with maximal automorphism group
Gunther Cornelissen and Fumiharu Kato.
Proc. Amer. Math. Soc. 132 (2004), 1937-1941
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053963
Ternary cyclotomic polynomials with an optimally large set of coefficients
Gennady Bachman.
Proc. Amer. Math. Soc. 132 (2004), 1943-1950
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053964
Exponents of class groups of real quadratic function fields
Kalyan Chakraborty and Anirban Mukhopadhyay.
Proc. Amer. Math. Soc. 132 (2004), 1951-1955
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053965
Reflection symmetries and absence of eigenvalues for one-dimensional Schrödinger operators
David Damanik and Dirk Hundertmark.
Proc. Amer. Math. Soc. 132 (2004), 1957-1962
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2053966
Local existence of $\mathcal{K}$-sets, projective tensor products, and Arens regularity for $A(E_{1}+…+E_{n})$
Colin C. Graham.
Proc. Amer. Math. Soc. 132 (2004), 1963-1971
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053967
Decomposition of an order isomorphism between matrix-ordered Hilbert spaces
Yasuhide Miura.
Proc. Amer. Math. Soc. 132 (2004), 1973-1977
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053968
Zero product preserving maps of operator-valued functions
Wen-Fong Ke, Bing-Ren Li and Ngai-Ching Wong.
Proc. Amer. Math. Soc. 132 (2004), 1979-1985
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053969
A note on the support of a Sobolev function on a $k$-cell
W. K. Ziemer.
Proc. Amer. Math. Soc. 132 (2004), 1987-1995
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053970
Commutators of linear and bilinear Hilbert transforms
Oscar Blasco and Paco Villarroya.
Proc. Amer. Math. Soc. 132 (2004), 1997-2004
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053971
Commutants of reflexive algebras and classification of completely distributive subspace lattices
Pengtong Li, Shijie Lu and Jipu Ma.
Proc. Amer. Math. Soc. 132 (2004), 2005-2012
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053972
A note on cocycle-conjugate endomorphisms of von Neumann algebras
Remus Floricel.
Proc. Amer. Math. Soc. 132 (2004), 2013-2018
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053973
On embeddings of full amalgamated free product C$^{*}$–algebras
Scott Armstrong, Ken Dykema, Ruy Exel and Hanfeng Li.
Proc. Amer. Math. Soc. 132 (2004), 2019-2030
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053974
Generalized function algebras as sequence space algebras
Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin.
Proc. Amer. Math. Soc. 132 (2004), 2031-2038
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053975
Geometry of epimorphisms and frames
Gustavo Corach, Miriam Pacheco and Demetrio Stojanoff.
Proc. Amer. Math. Soc. 132 (2004), 2039-2049
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053976
A bound for the dimension of the automorphism group of a homogeneous compact complex manifold
Dennis M. Snow.
Proc. Amer. Math. Soc. 132 (2004), 2051-2055
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053977
Boundedness of solutions for semilinear reversible systems
Xiong Li.
Proc. Amer. Math. Soc. 132 (2004), 2057-2066
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053978
Uniqueness of dilation invariant norms
E. Moreno and A. R. Villena.
Proc. Amer. Math. Soc. 132 (2004), 2067-2073
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053979
Logarithmic Sobolev trace inequality
Young Ja Park.
Proc. Amer. Math. Soc. 132 (2004), 2075-2083
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053980
Finite Aomoto-Ito-Macdonald sums
Ana-Cecilia de la Maza.
Proc. Amer. Math. Soc. 132 (2004), 2085-2094
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053981
The dual spectral set conjecture
Steen Pedersen.
Proc. Amer. Math. Soc. 132 (2004), 2095-2101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053982
The ideal envelope of an operator algebra
David P. Blecher and Masayoshi Kaneda.
Proc. Amer. Math. Soc. 132 (2004), 2103-2113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053983
The positivity of linear functionals on Cuntz algebras associated to unit vectors
Jung-Rye Lee and Dong-Yun Shin.
Proc. Amer. Math. Soc. 132 (2004), 2115-2119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053984
On the norm of an idempotent Schur multiplier on the Schatten class
William D. Banks and Asma Harcharras.
Proc. Amer. Math. Soc. 132 (2004), 2121-2125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053985
Total curvatures of a closed curve in Euclidean $n$-space
L. Hernández Encinas and J. Muñoz Masqué.
Proc. Amer. Math. Soc. 132 (2004), 2127-2132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053986
The polydisk nullstellensatz
Douglas Bridges, Ray Mines, Fred Richman and Peter Schuster.
Proc. Amer. Math. Soc. 132 (2004), 2133-2140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053987
Mycielski ideal and the perfect set theorem
Miroslav Repicky.
Proc. Amer. Math. Soc. 132 (2004), 2141-2150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053988
Couplings of uniform spanning forests
Lewis Bowen.
Proc. Amer. Math. Soc. 132 (2004), 2151-2158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053989
On contractible polyhedra that are not simply contractible
Umed H. Karimov and Dusan Repovs.
Proc. Amer. Math. Soc. 132 (2004), 2159-2162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053990
$D$-spaces and finite unions
Alexander Arhangel'skii.
Proc. Amer. Math. Soc. 132 (2004), 2163-2170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053991
On cleavability of continua over LOTS
Raushan Z. Buzyakova.
Proc. Amer. Math. Soc. 132 (2004), 2171-2181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2053992
Erratum to “Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities”
Chang-Shou Lin and Zhi-Qiang Wang.
Proc. Amer. Math. Soc. 132 (2004), 2183-2183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2051129